Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest dosage of yaz after failure in delaying periods

Hi, so I have been on yaz for 6, this is my 7 month. Taking the pil as I should and haven't missed a day! Tried to skip my period last month, stated new pack, on the 6th day I stated spotting-in a moment of convusion decided to start with the previous months white pills-in order to get my period - right -it's day 3 now-and now I have confused myself! Should I now finish day 4 white pills? And start with new pack all togheter? Or should I drink 2 pills tonight and 2 tomorrow in order to make up for lost time? Please help.
27 years old
About 60kg's
Healthy no allergies
Wed, 24 Jun 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Since you have always taken your contraceptive pills regularly, your body has adjusted to the pill schedule. Sudden skipping of period and changing pills has definitely affected your hormone levels. Kindly avoid taking 2 tablets in order to make up for the skipped pills since it can worsen your irregular cycles.

Continue with your drug schedule and complete the pack.Use another contraceptive method for the first seven days if you plan for inter-course.Allow pill free period for your periods to resume and restart the new pack.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Saranya Ramadoss, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest dosage of yaz after failure in delaying periods

Hi, Since you have always taken your contraceptive pills regularly, your body has adjusted to the pill schedule. Sudden skipping of period and changing pills has definitely affected your hormone levels. Kindly avoid taking 2 tablets in order to make up for the skipped pills since it can worsen your irregular cycles. Continue with your drug schedule and complete the pack.Use another contraceptive method for the first seven days if you plan for inter-course.Allow pill free period for your periods to resume and restart the new pack. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Saranya Ramadoss, General & Family Physician